# SDR SWAA2024042567291

- Difficulty date: March 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED STA 727C AT AFT CARGO COMPARTMENT.   PERFORMED REPAIR ON TRACK LBBL 17.24 LOCATED STA 727C AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
